Multiple complex and real soliton solutions to the new integrable (2+1)-dimensional Hirota–Satsuma–Ito equation
Publish place: Computational Sciences and Engineering، Vol: 1، Issue: 2
Publish Year: 1400
Type: Journal paper
Language: English
View: 267
This Paper With 7 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_CSE-1-2_001
Index date: 14 November 2021
Multiple complex and real soliton solutions to the new integrable (2+1)-dimensional Hirota–Satsuma–Ito equation abstract
A new version of the integrable (2+1)-dimensional Hirota–Satsuma–Ito (2D-HSI) equation is studied in the present paper. The analysis is conducted systematically by considering the bilinear form of the new integrable 2D-HSI equation and utilizing different approaches. As a consequence, a number of multiple complex and real soliton solutions to the model are formally constructed. The findings can be useful to deeply understand the dynamical features of multiple-soliton solutions in mathematical physics.
Multiple complex and real soliton solutions to the new integrable (2+1)-dimensional Hirota–Satsuma–Ito equation Keywords:
New integrable (2+1)-dimensional Hirota- Satsuma-Ito equation , Bilinear form , different approaches , Multiple complex and real soliton solutions
Multiple complex and real soliton solutions to the new integrable (2+1)-dimensional Hirota–Satsuma–Ito equation authors
Kamyar Hosseini
Department of Mathematics, Rasht Branch, Islamic Azad University, Rasht, Iran
Roozbeh Pouyanmehr
Department of Mechanical Engineering, University of Guilan, Rasht, Iran
Reza Ansari
Department of Mechanical Engineering, University of Guilan, Rasht, Iran